# SDR CA141014021

- Difficulty date: October 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Doug MD 900
- Aircraft time: 1,731 hours
- Engine: Pwa PW206A
- System (JASC): 6220 · Main Rotor Head
- Part: Drive Ring
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE STATIC WITH BLADES UNTIED THE AIRCRAFT WAS SUBJECTED TO ROTOR WASH FROM A HEAVY HELICOPTER. A PREFLIGHT INSPECTION THE FOLLOWING DAY REVEALED THE MAIN ROTOR DRIVE RING WAS CRACKED.
